MAUDE Adverse Event Report: MOBIUS MOBILIYT LLC. IBOT PMD

MOBIUS MOBILIYT LLC. IBOT PMD
Model Number IBOT PMD
Health Effect - Clinical Codes Fall (1848); Unspecified Tissue Injury (4559)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A trained health care professional sprained both ankles when they performed a "forced power off" in balance mode.The user was practicing all aspects of the ibot® to provide demonstrations to others.In the investigation the user indicated that he confused "forced power off" with the "power off request".Power off request has an additional step prior to shutting the down ibot®, which is what the user was expecting but was unsure of at the time of the event.He did not reference the manual.This is warned against during training and in the manual: "warning operating the forced power off when in balance or stair mode can cause the device to fall over.The device will fall unless someone is capable of keeping it upright in balance mode or you or your assistant can hold onto the handrail or assist handle in stair mode.".
 
Event or Problem Description
User reported that he went into the menu and initiated a forced power off while in balance mode, which resulted in the device tipping over.The fall resulted in the user severely spraining both ankles.

Brand Name
IBOT PMD
Common Device Name
IBOT
Manufacturer (Section D)
MOBIUS MOBILIYT LLC.
540 north commercial st.
suite 310
manchester NH 03101
MDR Report Key12435190
Report Number3014522447-2021-00004
Device Sequence Number4738621
Product Code IMK
UDI-Device Identifier00857584008003
UDI-Public00857584008003
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K172601
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberIBOT PMD
Device Catalogue NumberMMPX-10000-000
Device Lot NumberN/A
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight79